MathSciNet Relay Station
MathSciNet bibliographic data
MR2448016 46B20
Dutta, S.; Fonf, V. P. On tree characterizations of $G\sb \delta$-embeddings and some Banach spaces. Israel J. Math. 167 (2008), 27–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement